# SDR SWAA2022021793113

- Difficulty date: July 26, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPART SPLICE AT STA 540 LBL 0- LBL 24 HAS PULLED THROUGH THE FASTENERS / REMOVED AND REPLACED FLOOR SUPPORT AR STA 540 LBL0-LBL24 IAW BOEING DWG# 143A0060 REV- FRAME 2 AND SRM 51-40-02-0G-0 STEP 9
